ON (i, j) SUPRA R-OPEN SETS AND THEIR APPLICATIONS

Authors

  • M. ABO-ELHAMAYEL Department of Mathematics, Faculty of Science, Mansoura University, Egypt
  • ZABIDIN SALLEH Faculty of Ocean Engineering Technology and Informatics, Universiti Malaysia Terengganu, 21030 Kuala Nerus, Terengganu, Malaysia

Keywords:

Supra bitopological spaces, (i,j) supra R-open sets, (i,j) supra R-closed sets, (i, j) supra R-open (R-closed, R-continuous) maps

Abstract

This study aims to introduce the (i,j) supra R-open set in supra bitopological spaces as a generalisation of supra R-open sets in supra topological spaces and investigate their main properties. The (i,j) supra R-open sets are introduced and their fundamental properties and applications in supra bitopological spaces are presented. Afterwards, the study explores the notions of (i,j) supra R-continuous, (i,j) supra R*-continuous and (i,j) supra R-irresolute maps, and investigates their main properties and relationships. After that, the study examines the concepts of (i,j) supra R-open and (i,j) supra R-closed maps and investigates their relationships with other maps, such as (i,j) supra R-continuous (i,j) supra R*-continuous, (i,j) supra R-irresolute) maps. Finally, the notion of (i,j) supra R-homeomorphism is formulated and descriptions for each type are provided. The main properties of these maps are studied, and their relationships are illustrated through several examples.

References

D. Andrievic, On b-open sets, Matematicki Vesnik 48 (1996) 59-64.

S. Bose, Semi-open sets, semi-continuity and semi-open mappings in bitopo-

logical spaces, Bulletin Calcutta Mathematics Society 73 (1981) 237-246.

M. Caldes, S. Jafary, S. A. Ponmani and M.L. Thivagar, On some law sep-

aration axioms in bitopological spaces, Bulletin Society Paran Mathematics

(2006) 69-78.

M. Caldes, S. Jafary and N. Rajesh, Some fundamental properties of β-open

sets in ideal bitopological spaces, European Journal of Pure and Applied

Mathematics 6 (2013) 247-255.

C. Carpitero, S. Hussain and E. Rosas, (i, j)-w-b-open sets and (i, j)-w-b-

continuouty in bitopological spaces, Italian Journal of Pure and Applied

Mathematics 34 (2015) 329-338.

M. E. El-shafei, M. Abo-Elhamayel and T.M. Al-Shami, On supra R-open

sets and their applications on topological spaces, submitted.

S. Jafari, M. l. Thivagar and A. Ponmani, (1, 2) α-open sets based on bitopo-

logical separation axioms, Soochow Journal of Mathematics 33 (2007) 375-

M. Jelic, A decomposition of pairwise continuity, Journal Institute Mathe-

matics Computer Science Mathematics series 3 (1990) 25-29.

(i, j) supra R-open Sets and Their Applications 13

M. Jelic, Feebly p-continuous mappings, Suppl. Rend. Circ. Mat. Palermo,

(2) 24 (1990) 387-395.

A. Kılı ̧cman and Z. Salleh, On pairwise Lindel ̈of bitopological spaces, Topol-

ogy and Its Applications 154 (2007) 1600-1607.

J. C. Kelly, Bitopological spaces, Proc. London Mathematical Society 13

(1963) 71-83.

R. Kopperman, Asymmetry and duality in topology, Topology and Its Appli-

cations 66 (1995) 1-39.

A. S. Mashhour, A. A. Allam, F. S. Mahmoud and F. H. Kheder, On supra

topological spaces, Indian Journal Pure and Applied Mathematics 14 (1983)

-510.

T. Noiri and V. Popa, On weakly precontinuous functions in bitopological

spaces, Soochow Journal of Mathematics 33 (2007) 87-100.

W. J. Pervin, Connectedness in bitopological spaces, Naderl. Akad Wetensch.

Proceeding, 29 (1967) 369-372.

A. R. Singal, Remarks on separation axioms. General topology and its rela-

tions to modern analysis and algebra, Proceeding conference (1971).

H. H. Wicke and J.M. Worrell, Jr., Open continuous mappings of spaces

having bases of countable order, Duke Math. J. 34 (1967) 255-271.

Downloads

Published

30-06-2023

How to Cite

ON (i, j) SUPRA R-OPEN SETS AND THEIR APPLICATIONS. (2023). Journal of Mathematical Sciences and Informatics, 3(1), 42-53. https://journal.umt.edu.my/jmsi/article/view/372